# SDR HALA0600677

- Difficulty date: August 24, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,616 hours, 29,036 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fastener
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

X-RAY INSPECTION OF O/B VIEW 8 REVEALS POSSIBLE CRACK ON LT HORIZONTAL STAB PIVOT FTG LWR ATTACHMENT AFT I/B FASTENER.  REMOVED I/B AFT FASTENER ON LT HORIZONTAL STAB LWR PIVOT FITTING IAW SRM 51-40-02.  FHEC INSP OPEN HOLE AS REQUIRED BY 767 NDT, PT2, 55-10-01 AND PERFORMED PER 767 NDT, PT6,  51-00-16, NO CRACKS NOTED.  RE-INSTALLED LWR I/B AFT FASTENER ON LT HORIZONTAL STAB PIVOT FITTING IAW OHM 20-50-01.
